Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Immersions of semianalytic spaces


Author: G. S. Wells
Journal: Proc. Amer. Math. Soc. 72 (1978), 556-560
MSC: Primary 57R40; Secondary 58D10
DOI: https://doi.org/10.1090/S0002-9939-1978-0509254-2
MathSciNet review: 509254
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that $ d:{\text{Imm}}(V,M) \to L$ is a weak homotopy equivalence, where $ {\text{Imm}}(V,M)$ denotes the space of smooth immersions of a compact semianalytic space V into a manifold M, L denotes the space of continuous bundle maps, linear and injective on each fibre, from the Zariski tangent bundle of V to the tangent bundle of M, and d is the differential. This generalizes the Haefliger-Poenaru-Hirsch-Smale immersion theory for compact manifolds.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R40, 58D10

Retrieve articles in all journals with MSC: 57R40, 58D10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0509254-2
Article copyright: © Copyright 1978 American Mathematical Society